# SDR 2007UALA05196

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 41,913 hours, 5,064 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

ALL EXTERNAL EMERGENCY EXIT LIGHTS ON RIGHT SIDE OF ACFT INOPERATIVE.  REPLACED BATTERY AND CHARGER.
